On the conditions of monotonicity of functions
Fundamenta Mathematicae, Tome 59 (1966) no. 2, pp. 189-201
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_59_2_189_201,
author = {Tadeusz \'Swi\k{a}tkowski},
title = {On the conditions of monotonicity of functions},
journal = {Fundamenta Mathematicae},
pages = {189--201},
year = {1966},
volume = {59},
number = {2},
doi = {10.4064/fm-59-2-189-201},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-59-2-189-201/}
}
Tadeusz Świątkowski. On the conditions of monotonicity of functions. Fundamenta Mathematicae, Tome 59 (1966) no. 2, pp. 189-201. doi: 10.4064/fm-59-2-189-201
Cité par Sources :